Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wazb

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. ive always had dry skin as i suffer from eczema, ans was on tane about 3 years ago, recently when i have shaved my upper lip area as the skin is flakey there it cuts up, and now its not healing up, its like a vien system on cuts and there quite deep and wide and very noticeable, i need to get rid of this quick as i have a big event coming up, any ideas?
  2. Havent been on these forums on a while, im 5 months post tane now, havent had any out breaks just one ot two small spots here and there redness has reduced alot, but the dryness has stayed and recently its been getting worse, now ive had sensitive skin and dry skin all my life due to ecezma, and have used diprobase since i was a baby, but ive noticed im getting alot more flaking skin around my mouth and in between my eyebrows i picked abit at the skin inbewtween my eyebrows and now the skin is c
  3. im 3 months post tane, ive been using bio-oil for 4 months, was thinking about using this aswell, a good idea? my skin is quite tolerable.
  4. Once I stopped tane nothing happened the effects were the same, just slightly less at the moment im 3 months post tane, ive been using bio-oil for 4 months and it has had a small effect, my redness is gone, but there are a lot of marks left but only noticeable if you look closeley, so for me its been a smooth transition of tane, face is totally smooth has been for the last 4 months and id say in 5 more months my skin will be totally perfect, and im 16, and was on 40mg for two months 60mg for two
  5. Ive had these Milia for about 3 years now both my derm and gp said i was Milia and it comes and goes but it hasnt been going, i have at the moment 3-5 on each eye lid and about 7 small ones uder my eyes, the ones on my eye lids are twice the size of the ones under my eyes, so is the best methid with the needle? dont fancy poking my eye lid though. Also my face wash , nutrogena exfoliater contains that salicylic acid and ive been useing it for about two months now, no impact so far.
  6. i use diprobase, its the only thing that works for me, but i used it long before accutane because i had eczma so had naturlly dry skin.
  7. im happy to say i havent had a spot in 3 weeks, the red marks are fading, but im still on tane for another month, shall i just stop? how long will i have these red marks? and is there any thing i can use? im in egypt at the moment and the heat seems to be reduces the redness and i havent been burnt yet and am using on factor 30, although in the first week i had random vilonet nose bleeds what was bad but thats stopped now.
  8. i also started my 4th moth and just starting to see improvements, i heard most peoples acne clears up month 5/6, so just need to wait, also your on 120mg seems alot and you only weigh about 60kg and i always thought the prescription was a mg per kg, but that might be wrong.
  9. ive been wearing contacts for 3 years, the daily disposable ones, after the first months id say you'd need eye drops, but after that you get used to it, i didn't need to use drops after, but if your wearing the monthly ones then i think youd have to use drops every day.
  10. okay so its now day 121, i had an appointment with my derm yesterday and i told her about my leg pains, she said it happens to about 15% of people who are on tane some part of there body in my case my leg gets extremely painful after exercise and it isn't known why, i asked what i could do about it as im already on an intensive pain killer dicloflex, she recommended taking a 2 week break and reducing my dosage back to 40mg, as i didn't experience the pains on 40mg, she said ive had a few cases l
  11. Its defiantly not the standard pains which ive had since being on accutane, but should i get an appointment with my derm or my gp?
  12. some one told me on these boards accutane effects the nervous system, i did abit of research and still dont realy know what it does or things to look out for, im 16 and have been on accutane for 3 months and 15 days, 5 weeks ago when i was playing football on fridays likeive been doing for years now i felt a sharp pain in my upper leg/groin, the pain was weird when i touched it, it didnt hurt, i know the pain wasnt musculer or skeletal, but i could still run for about 40 mintues but when i stop
  13. thanks for the replies, ive got a appointment with a physio-therapist next week about my upper leg which i think is to do with my nerves, what will they do? an injection? any way i dont think i could keep to a strict diet i know i wouldn't stick to it, im on day 101, so ive got 19 days left on my treatment and i really don't want to go on a second course, just hoping all the active spots just go away, ain't that bothered about red marks for the time being, also im going egypt in 40 days, realy w
  14. hey, im 16 years old and weigh 10 stone and im average height, ive been on roaccutane for 97 days, when i started the course my acne was moderate and was on my cheeks with a little bit on my forehead, i started on 40mg a day for the first two months, at the end of the first two months just before i went to see my derm, i had no active spots just red marks and my face was smooth, from that point i thought nice one just two months of these red marks going, my derm put me on 60mg a day the remainin
  15. hey ive been on 40mg of roaccutane for 40 days and if had mild eczama all my life, i usually apply 1% hydrocortisone to my arms and neck but i ran out 4 days ago and will get it next on friday, i itch alot at night and normally i get little red bumps, normal eczama but ive got what looks like a burn mark real smooth deep red patch. what can i use instead of hydrocortisone?
×